# SDR QXEA200701713

- Difficulty date: November 11, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 15,715 hours, 11,272 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2555 - AFTER ENGINE START RECEIVED A INTERM FIRE SYSTEM FAULT MESSAGE.  RETURNED TO THE GATE, MAINTENANCE PLACED THE SYSTEM ON MEL 26-00-1.  AIRCRAFT RETURNED TO SERVICE.  TROUBLESHOOTING SHOWED A SHORT IN LOOP "A" ON THE LEFT SIDE MEL CONTINUED.  REPLACED LOOP ELEMENT "A".  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
